# SDR CA960919005

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2740 · Stabilizer Control System
- Part: Connector
- Part number: C0402
- Condition: Faulty
- Location: Pitch Trim
- Part time: 20 hours
- Component: Swrngn, DL5040M5
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE PITCH TRIM ACTUATOR WAS FAULTY AS THE CAPTAINS PITCH TRIM COULD BE ACTIVATED USING ONLY ONE SWITCH  SWITCH IS A SPLIT SWITCH THAT NORMALLY REQUIRES BOTH SWITCHES TO BE ACTIVATED TO OPERATE PITCH TRIM. SUBSEQUENT INVESTIGATION FOUND LEFT ACTUATOR CANNON CONNECTOR WITH SHORTED PIN TO CASE.
